SciELO - Scientific Electronic Library Online

 
vol.35 issue1Sufficient conditions for the boundedness and square integrability of Solutions of fourth-order differential equationsOdd harmonious labeling of some cycle related graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SANTHAKUMARAN, A. P.  and  MAHENDRAN, M.. The forcing open monophonic number of a graph. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.1, pp.67-83. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172016000100005.

For a connected graph G of order n ≥ 2, and for any mínimum open monophonic set S of G, a subset T of S is called a forcing subset for S if S is the unique minimum open monophonic set containing T. A forcing subset for S of minimum cardinality is a minimum forcing subset of S. The forcing open monophonic number of S, de-noted by fom(S), is the cardinality of a minimum forcing subset of S. The forcing open monophonic number of G, denoted by fom(G), is fom(G) = min(fom(S)), where the minimum is taken over all minimum open monophonic sets in G. The forcing open monophonic numbers of certain standard graphs are determined. It is proved that for every pair a, b of integers with 0 ≤ a ≤ b - 4 and b ≥ 5, there exists a connected graph G such that fom(G) = a and om(G) = b. It is analyzed how the addition of a pendant edge to certain standard graphs affects the forcing open monophonic number.

Keywords : Monophonic number; open monophonic number; forcing monophonic number; forcing open monophonic number.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License